Alert archive / New Hampshire / Flood Watches in 2021

Flood Watch 2, NWS Gray, ME

August 22, 20214 counties in New Hampshire

NWS Gray, ME issued this flood watch at Aug 22, 2021, 8:16 AM EDT for 4 counties in New Hampshire. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2021, 8:16 AM EDT (12:16 UTC)
Expired
Aug 23, 2021, 10:13 PM EDT
In force
38 hr
Issued by
NWS Gray, ME
Flood severity
None

Counties Cheshire County, NH, Hillsborough County, NH, Merrimack County, NH, Sullivan County, NH

The radar

The Boston radar (KBOX), 147 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 0.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

392 
WGUS61 KGYX 221216
FFAGYX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Gray ME
816 AM EDT Sun Aug 22 2021

NHZ007-008-011-015-222030-
/O.NEW.KGYX.FA.A.0002.210822T1216Z-210824T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan-Merrimack-Cheshire-Western And Central Hillsborough-
Including the cities of Claremont, Cornish, Unity, Croydon, Goshen, 
Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, 
Concord, Dunbarton, Loudon, Hooksett, Gilsum, Keene, Marlow, 
Sullivan, Surry, Jaffrey, Amherst, Milford, Mont Vernon, Goffstown, 
Peterborough, Sharon, Hollis, and Weare
816 AM EDT Sun Aug 22 2021

...FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...

The National Weather Service in Gray has issued a

* Flood Watch for Portions of central and southern New Hampshire, 
  including the following areas, in New Hampshire, Western And 
  Central Hillsborough. In central New Hampshire, Merrimack and 
  Sullivan. In southern New Hampshire, Cheshire.

* Through late Monday night.

* Tropical Storm Henri will bring periodic heavy rains to portions 
  of southwest New Hampshire through late Monday night. The repeated 
  impacts of these showers will likely lead to localized flooding in 
  the area. Most areas within the watch area could see 1 to 3 inches 
  of rainfall, with locally higher amounts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

SJ
5 follow-up statements
244 
WGUS61 KGYX 222004
FFAGYX

Flood Watch
National Weather Service Gray ME
404 PM EDT Sun Aug 22 2021

NHZ007-008-011-015-230415-
/O.CON.KGYX.FA.A.0002.000000T0000Z-210824T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan-Merrimack-Cheshire-Western And Central Hillsborough-
Including the cities of Claremont, Cornish, Unity, Croydon, Goshen, 
Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, 
Concord, Dunbarton, Loudon, Hooksett, Gilsum, Keene, Marlow, 
Sullivan, Surry, Jaffrey, Amherst, Milford, Mont Vernon, Goffstown, 
Peterborough, Sharon, Hollis, and Weare
404 PM EDT Sun Aug 22 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE MONDAY NIGHT...

The Flood Watch continues for

* Portions of central and southern New Hampshire, including the 
  following areas, in New Hampshire, Western And Central 
  Hillsborough. In central New Hampshire, Merrimack and Sullivan. In 
  southern New Hampshire, Cheshire.

* Through late Monday night.

* Tropical Storm Henri will bring periodic heavy rains to portions 
  of southwest New Hampshire through late Monday night. The repeated 
  impacts of these showers will likely lead to localized flooding in 
  the area. Most areas within the watch area could see 1 to 3 inches 
  of rainfall, with locally higher amounts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Legro
263 
WGUS61 KGYX 230158
FFAGYX

Flood Watch
National Weather Service Gray ME
958 PM EDT Sun Aug 22 2021

NHZ007-008-011-015-231000-
/O.CON.KGYX.FA.A.0002.000000T0000Z-210824T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan-Merrimack-Cheshire-Western And Central Hillsborough-
Including the cities of Claremont, Cornish, Unity, Croydon, Goshen, 
Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, 
Concord, Dunbarton, Loudon, Hooksett, Gilsum, Keene, Marlow, 
Sullivan, Surry, Jaffrey, Amherst, Milford, Mont Vernon, Goffstown, 
Peterborough, Sharon, Hollis, and Weare
958 PM EDT Sun Aug 22 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE MONDAY NIGHT...

The Flood Watch continues for

* Portions of central and southern New Hampshire, including the 
  following areas, in New Hampshire, Western And Central 
  Hillsborough. In central New Hampshire, Merrimack and Sullivan. In 
  southern New Hampshire, Cheshire.

* Through late Monday night.

* The very humid remnants of Henri will bring periodic heavy rains 
  to portions of New Hampshire through late Monday night. The 
  repeated impacts of these showers will likely lead to localized 
  flooding in the area. Most areas within the watch area could see 1 
  to 3 inches of rainfall, with locally higher amounts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

MEC
909 
WGUS61 KGYX 230642
FFAGYX

Flood Watch
National Weather Service Gray ME
242 AM EDT Mon Aug 23 2021

NHZ007-008-011-015-232100-
/O.CON.KGYX.FA.A.0002.000000T0000Z-210824T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan-Merrimack-Cheshire-Western And Central Hillsborough-
Including the cities of Claremont, Cornish, Unity, Croydon, Goshen, 
Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, 
Concord, Dunbarton, Loudon, Hooksett, Gilsum, Keene, Marlow, 
Sullivan, Surry, Jaffrey, Amherst, Milford, Mont Vernon, Goffstown, 
Peterborough, Sharon, Hollis, and Weare
242 AM EDT Mon Aug 23 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* Portions of central and southern New Hampshire, including the 
  following areas, in New Hampshire, Western And Central 
  Hillsborough. In central New Hampshire, Merrimack and Sullivan. In 
  southern New Hampshire, Cheshire.

* Through late tonight.

* The very humid remnants of Henri will bring periodic heavy rains 
  to portions of New Hampshire through late tonight. The repeated 
  impacts of these showers will likely lead to localized flooding in 
  the area. Some areas within the watch area could see 1 to 3 inches 
  of rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

JC
149 
WGUS61 KGYX 231845
FFAGYX

Flood Watch
National Weather Service Gray ME
245 PM EDT Mon Aug 23 2021

NHZ007-008-011-015-240245-
/O.CON.KGYX.FA.A.0002.000000T0000Z-210824T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan-Merrimack-Cheshire-Western And Central Hillsborough-
Including the cities of Claremont, Cornish, Unity, Croydon, Goshen, 
Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, 
Concord, Dunbarton, Loudon, Hooksett, Gilsum, Keene, Marlow, 
Sullivan, Surry, Jaffrey, Amherst, Milford, Mont Vernon, Goffstown, 
Peterborough, Sharon, Hollis, and Weare
245 PM EDT Mon Aug 23 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* Portions of central and southern New Hampshire, including the 
  following areas, in New Hampshire, Western And Central 
  Hillsborough. In central New Hampshire, Merrimack and Sullivan. In 
  southern New Hampshire, Cheshire.

* Through late tonight.

* The very humid remnants of Henri will bring periodic heavy rains 
  to portions of New Hampshire through late tonight. The repeated 
  impacts of these showers will likely lead to localized flooding in 
  the area. Some areas within the watch area could see 1 to 2 inches 
  of rainfall with locally heavier amounts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

SJ
027 
WGUS61 KGYX 240213
FFAGYX

Flood Watch
National Weather Service Gray ME
1013 PM EDT Mon Aug 23 2021

NHZ007-008-011-015-240315-
/O.CAN.KGYX.FA.A.0002.000000T0000Z-210824T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan-Merrimack-Cheshire-Western And Central Hillsborough-
Including the cities of Claremont, Cornish, Unity, Croydon, Goshen, 
Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, 
Concord, Dunbarton, Loudon, Hooksett, Gilsum, Keene, Marlow, 
Sullivan, Surry, Jaffrey, Amherst, Milford, Mont Vernon, Goffstown, 
Peterborough, Sharon, Hollis, and Weare
1013 PM EDT Mon Aug 23 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for Portions of central and southern New Hampshire, 
including the following areas, in New Hampshire, Western And Central 
Hillsborough. In central New Hampshire, Merrimack and Sullivan. In 
southern New Hampshire, Cheshire. has been cancelled.

The Flood Watch is cancelled. Rain intensity is quickly diminishing 
with showers coming to an end through tonight. Flooding is no longer 
expected to pose a threat. Please continue to heed remaining road 
closures.

$$

MEC

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flood watch went out at Aug 22, 7:31 AM EDT, 45 minutes earlier.

Area forecast discussion, Aug 22, 7:31 AM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Gray ME
731 AM EDT Sun Aug 22 2021

.SYNOPSIS...
Warm and humid conditions will continue through Monday as
Henri moves up the coast and weakens over southern New England
through tonight. The effects on our region will be occasional
showers, possibly heavy, gusty winds at times especially in
showers, along with building surf. Thereafter, summer-like
weather continues through the week with mainly dry weather,
although a few rounds of scattered showers and thunderstorms
cannot be ruled out.

&&

.NEAR TERM /TODAY/...
730AM UPDATE...
Made minor adjustments based on latest observations. The
tropical cyclone is close to making landfall in southern New
England with the outermost rain band approaching Boston now,
potentially moving into New Hampshire in the coming few hours.
No significant changes in forecast thinking.

ORIGINAL DISCUSSION...
The big story in the region, and perhaps the nation, is Henri
making landfall in southern New England today. So far this storm
has been remarkably small and it is expected that the primary
damaging impacts from the storm will be limited to southern New
England and New York. Our area will see an easterly flow to the
north of Henri which will keep the maritime air mass in place.
Expect temperatures to be cool but humidity high. In fact, early
morning fog may continue into the day especially along the
coast. Eventually, by this afternoon, the northern bands from
Henri may begin to push into New Hampshire and Maine oriented
roughly west to east. It's unclear how heavy this band will be,
but if sustained thunderstorm activity occurs and the band
doesn't move very quickly, then we could see a flash flooding
threat. Winds with the storm will be rapidly decreasing as it
moves inland, but some moderately strong wind gusts are
possible.

Refer to the National Hurricane Center for the latest on Henri.

Higher swells associated with Henri will be heading northward
and rounding Cape Cod this afternoon. While the western Gulf of
Maine will be somewhat protected by Cape Cod, the Midcoast area
is likely to see the higher swells arriving. Thus a High Surf
Advisory has been issued east of Portland.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
The remnant circulation from Henri is expected to continue a
turn to the west across southern New England tonight with rain
from the forward band affecting New Hampshire and western Maine.
The heavier rain threat seems focused to our west, but far
southwest New Hampshire could see the heaviest rain overnight.
The circulation lingers over western New England on Monday with
clouds and showers keeping temperatures down again. It's unclear
at this time whether the circulation will die completely over
western New England or get pushed east across New Hampshire and
Maine Monday night into Tuesday. Either way, though, an upper
trough crossing the area will keep the chance of showers and
thunderstorms in the forecast, with heavy rain possible
depending on how it evolves. Should see at least some
improvement on Tuesday as the trough moves east. Depending on
how much cloud cover lingers, we will warm into the mid to
upper 80s with high humidity leading to heat index values in the
90s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
An upper level ridge will build over the region Tuesday night.
By Wednesday, we will remain in a very warm airmass as
southwesterly winds bring temperatures to +16C at H8. This will
allow for air temperatures to climb well into the 80s with
surface dew points around 70 degrees making for uncomfortable
heat indices reaching the lower 90s.

Similar conditions will continue on Thursday as a strong cold
front approaches from Canada though there are significant timing
differences within the 00Z model suite. Temperatures may
actually be a few degrees warmer than Wednesday due to
compressional warming ahead of the front. By Friday, much cooler
air will sweep into the region on northwesterly breezes. Severe
weather may be lacking however due to the early morning cold
frontal passage.

Cooler and more seasonable temperatures arrive for the weekend.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
Short Term...Rain band from Henri will likely affect much of the
area today, progressing northward with time. Expect continued
low ceilings and fog with some heavier rain possible in the band
as it moves through. While Henri moves through western New
England, the onshore flow will likely keep low ceilings and
possibly fog around through Monday.

Long Term...The tropical airmass over the area will support a
combination of low clouds and patchy fog Tuesday night and
Wednesday night. During the day, diurnally driven scattered
showers and possibly a thunderstorm may lead to localized IFR
conditions.

&&

.MARINE...
Short Term...Easterly onshore flow expected today on the north
side of Henri which will be making landfall in southern New
England. Wind speeds increase as the core of the storm gets
closer, although wind gusts likely peak in the Small Craft
Advisory range and the current advisory covers this well. Swells
from Henri will be pushing northward around Cape Cod this
afternoon, primarily affecting the central and eastern Gulf of
Maine. But wind waves will be increasing on the easterly flow as
well, with the highest wind waves occurring in the western Gulf
of Maine by tonight. Winds decrease tonight into Monday with
higher seas possibly continuing into Monday.

Long Term...Winds and seas will remain below SCA thresholds
Tuesday night through Thursday. There may be periods of fog
reducing visibilities over the coastal waters with warm and
humid air in place. On Friday, a strong cold front will cross
the region from Canada. Winds may briefly be gusty with cold air
advection over the relatively warm waters.

&&

.HYDROLOGY...
As TC Henri lifts north the moisture surge will spread into the
region with PWATs rising to 2.25" along southern ME/NH by this
time tomorrow. As TC Henri lingers to the southwest on Sunday
and Monday, scattered showers and thunderstorms are expected to
develop over the area with pockets of torrential rainfall. Given
how weak the forcing is showers and thunderstorms will be
closely tied to the diurnal cycle, with peak coverage this
afternoon/evening. At this time concern is not high for widespread
heavy rainfall, but these locally high amounts could add up if
repeated areas are impacted. The increased support in the
upslope regions of the Monadnocks and White Mountains are of
particular concern for repeat development. The final track of TC
Henri could also bring a swath of moderate to heavy rainfall,
with the latest forecast bringing it eventually over S NH and
ME. RFC/WPC QPF forecasts attempt to highlight the rainfall
enhanced by upslope, and do well for an overall rainfall
assessment. However we recognize there could easily be pockets
of locally higher amounts that could lead to flash flooding.
Soil moisture percentiles remain high in S NH due in part to
Fred's passage a few days back. For now river flooding appears
to be a low threat as most rivers remain at or below normal
streamflows. Some lakes/reservoirs in S NH where heavy rains
have fallen over the last 6 weeks remain high, but there should
be enough storage to handle this storm. All of these factors
combine to support the Excessive Rainfall highlighting a slight
risk mainly over NH up to the White Mountains region.

&&

.TIDES/COASTAL FLOODING...
Storm surge guidance continues to provide about a foot or
slightly higher values at the time of the high tide around
midnight tonight. In addition, long period swells will be
reaching the coast. Minor coastal flooding or splash-over is
possible from Portland and points south. .SYNOPSIS...
Warm and humid conditions will continue through Monday as
Henri moves up the coast and weakens over southern New England
tomorrow and tomorrow night. The effects on our region will be
occasional showers, possibly heavy, gusty winds at times
especially in showers, along with building surf. Thereafter,
summery weather continues through the week with mainly dry
weather, although a few rounds of scattered showers and
thunderstorms cannot be ruled out.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Dense Fog Advisory until 9 AM EDT this morning for MEZ023>028.
     High Surf Advisory from noon today to 8 AM EDT Monday for
     MEZ025>028.
NH...Dense Fog Advisory until 9 AM EDT this morning for NHZ014.
MARINE...Small Craft Advisory from 8 AM this morning to noon EDT Monday
     for ANZ150-152-154.

&&

NEAR/SHORT TERM...Kimble
LONG TERM...Cannon
Hazardous weather outlook, Aug 22, 3:41 AM EDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
341 AM EDT Sun Aug 22 2021

ANZ150>154-230745-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
341 AM EDT Sun Aug 22 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Henri will make landfall over eastern Long Island or Rhode Island
today. Increasing long period swells and other wave action from this
storm may impact the coastal waters. For the latest on Henri, follow
National Hurricane Center updates at hurricanes.gov.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ023-024-NHZ014-230745-
Coastal York-Coastal Cumberland-Coastal Rockingham-
341 AM EDT Sun Aug 22 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southwest Maine and southern
New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

Hurricane Henri is forecast to make landfall over eastern Long
Island New York or Rhode Island today. Heavy showers, gusty winds and
an isolated tornado are possible.

Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The remnants of Henri will remain over the region as long as early
Tuesday. Locally heavy showers or thunderstorms are possible with
gusty winds in some of the showers.

For the latest on Henri, follow National Hurricane Center updates at
hurricanes.gov.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ025>028-230745-
Sagadahoc-Lincoln-Knox-Coastal Waldo-
341 AM EDT Sun Aug 22 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...HIGH SURF ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT MONDAY...

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

Hurricane Henri is forecast to make landfall over eastern Long
Island New York or Rhode Island today. Heavy showers, gusty winds and
an isolated tornado are possible.

   Dense Fog Advisory.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

The remnants of Henri will remain over the region as long as early
Tuesday. Locally heavy showers or thunderstorms are possible with
gusty winds in some of the showers.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ007>009-012>014-018>022-033-NHZ001-002-230745-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
341 AM EDT Sun Aug 22 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.

.DAY ONE...Today and tonight.

Hurricane Henri is forecast to make landfall over eastern Long
Island New York or Rhode Island today. Heavy showers, gusty winds and
an isolated tornado are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The remnants of Henri will remain over the region as long as early
Tuesday. Locally heavy showers or thunderstorms are possible with
gusty winds in some of the showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ003>013-015-230745-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
341 AM EDT Sun Aug 22 2021

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and tonight.

Hurricane Henri is forecast to make landfall over eastern Long
Island New York or Rhode Island today. Heavy showers, gusty winds and
an isolated tornado are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The remnants of Henri will remain over the region as long as early
Tuesday. Locally heavy showers or thunderstorms are possible with
gusty winds in some of the showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:59 PM EDTDense Fog AdvisoryGYXRockingham11 hr
Aug 22, 3:52 AM EDTHigh Surf AdvisoryGYXRockingham23 hr
Aug 22, 4:10 PM EDTCoastal Flood StatementGYXRockingham10 hr

Nearby

Flood Watches in New Hampshire, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.